American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Hale Aytaç, Jorge Milhazes Freitas and Sandro Vaienti. Laws of rare events for deterministic and random dynamical systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] S. Bezuglyi, J. Kwiatkowski, K. Medynets and B. Solomyak. Finite rank Bratteli diagrams: Structure of invariant measures. Trans. Amer. Math. Soc. 365 (2013) 2637-2679.
Abstract, references, and article information   
View Article: PDF

[3] Jérôme Rousseau and Benoît Saussol. Poincaré recurrence for observations. Trans. Amer. Math. Soc. 362 (2010) 5845-5859. MR 2661498.
Abstract, references, and article information   
View Article: PDF

[4] Ian Melbourne. Rapid decay of correlations for nonuniformly hyperbolic flows. Trans. Amer. Math. Soc. 359 (2007) 2421-2441. MR 2276628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lorelei Koss. Ergodic and Bernoulli properties of analytic maps of complex projective space. Trans. Amer. Math. Soc. 354 (2002) 2417-2459. MR 1885659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Véronique Maume-Deschamps. Projective metrics and mixing properties on towers. Trans. Amer. Math. Soc. 353 (2001) 3371-3389. MR 1828610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jérôme Buzzi. Absolutely continuous S.R.B. measures for random Lasota-Yorke maps. Trans. Amer. Math. Soc. 352 (2000) 3289-3303. MR 1707698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert M. Burton, Cornelis Kraaikamp and Thomas A. Schmidt. Natural extensions for the Rosen fractions. Trans. Amer. Math. Soc. 352 (2000) 1277-1298. MR 1650073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1